The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
GENERALIZATION OF POSITIVE DEFINITE HERMITIAN MATRIX AND PROPERTIES
Author(s): 
Pages: 10-12,23
Year: Issue:  2
Journal: GUIZHOU SCIENCE

Keyword:  Hermite正定阵复广义正定阵酉矩阵特征值;
Abstract: 本文给出了厄尔米特(Hermite)正定矩阵的各种推广,讨论了它们的一些重要性质,建立了复广义正定的充要条件.
Related Articles
No related articles found